Next Article in Journal
Unification of the Fixed Point in Integral Type Metric Spaces
Next Article in Special Issue
A New Representation for Srivastava’s ?-Generalized Hurwitz-Lerch Zeta Functions
Previous Article in Journal
Rolling Bearing Fault Diagnosis Based on EWT Sub-Modal Hypothesis Test and Ambiguity Correlation Classification
Previous Article in Special Issue
Optimizing a Password Hashing Function with Hardware-Accelerated Symmetric Encryption
 
 

Order Article Reprints

Journal: Symmetry, 2018
Volume: 10
Number: 731

Article: On Some Statistical Approximation by (p,q)-Bleimann, Butzer and Hahn Operators
Authors: by Khursheed J. Ansari, Ishfaq Ahmad, M. Mursaleen and Iqtadar Hussain
Link: https://www.mdpi.com/2073-8994/10/12/731

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop